MAUDE Adverse Event Report: ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 5.5X20MM PERIPHERAL SCREW, LOCKING
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported through the surgical outcome system that a revision surgery is required due to the loosening of an arthrex prosthetic joint.The primary surgery took place on (b)(6) 2020.The complication was reported on (b)(6) 2020; indicating loosening of prosthetic joint and a revision required.The revision surgery took place on (b)(6) 2021.The following arthrex product was explanted during the revision surgery; ar-9560-24 (lot: 5655), ar-9561-20p (lot: 7038), ar-9562-36nl (lot: 2018005757), ar-9562-40nl (lot: 2018001457), ar-9563-20 (lot: 2019003063), ar-9564-2436-lat (lot: 19.03388), ar-9502f-36rcpc (lot: 19.00394), ar-9503s-06 (lot: 170052510).The following arthrex product was implanted during the revision surgery; ar-9502f-36rcpc (lot: 20.01053), ar-9555-06 (lot: 170143213), ar-9503s-06 (lot: 20.01369).

Brand Name
5.5X20MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11485346
Report Number1220246-2021-02747
Device Sequence Number17094930
Product Code PHX
UDI-Device Identifier00888867296824
UDI-Public00888867296824
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5.5X20MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-20
Device Lot Number2019003063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2021
Initial Report FDA Received Date03/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;